Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

June 24, 2012Collier County, Monroe County, Florida

NWS Miami, FL issued this special weather statement at Jun 24, 2012, 8:12 PM EDT for Collier County, Monroe County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2012, 8:12 PM EDT (00:12 UTC)
Expired
Jun 24, 2012, 9:15 PM EDT
In force
63 min
Issued by
NWS Miami, FL

Counties Collier County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2990 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2990 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WWUS82 KMFL 250012
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT SUN JUN 24 2012

FLZ069-070-075-250115-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
812 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIER COUNTY 
  MAINLAND MONROE COUNTY 

* UNTIL 915 PM EDT

* AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
  WEST OF NAPLES TO 20 MILES SOUTH OF CAPE ROMANO ...AND MOVING
  NORTHEAST AT 35 TO 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CAPE ROMANO...
  BELLE MEADE...
  NORTHWEST CAPE SABLE...
  GOLDEN GATE...
  EVERGLADES CITY...
  CARNESTOWN...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 2633 8184 2632 8167 2642 8166 2644 8156
      2618 8118 2586 8099 2531 8086 2513 8090
      2512 8107 2522 8118 2525 8118 2534 8112
      2522 8093 2535 8107 2541 8101 2550 8121
      2579 8128 2589 8168 2584 8168 2584 8169
TIME...MOT...LOC 0011Z 242DEG 34KT 2626 8210 2567 8166
          2559 8162 2466 8119

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 8:06 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 24, 8:06 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
806 PM EDT SUN JUN 24 2012

.AVIATION...

ACROSS THE PENINSULA THE CONVECTION HAS SUBSIDED FOR THE SHORT
TERM. BUT AN ADDITIONAL LINE OF SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUES TO MOVE NORTHEASTWARD NEAR 30 KNOTS INTO THE FLORIDA KEYS AND
COULD INITIATE A NEW ROUND OF SHOWERS AND/OR THUNDERSTORMS AS IT
APPROACHES THE PENINSULA AND CROSSES IT. SO FAR IT HAS A HISTORY
OF PRODUCING WINDS NEAR 40 KNOTS IN THE KEYS. SO EARLY THIS EVENING
THERE IS THE POTENTIAL FOR ADDITIONAL SHOWERS AND THUNDERSTORMS
ALL TERMINALS WITH BRIEF PERIODS OF IFR CONDITIONS POSSIBLE. THE
LOW LEVEL WIND PROFILE WILL REMAIN FAVORABLE FOR A SLIGHT THREAT
OF TORNADOES THIS EVENING.'

60

&&

.PREV DISCUSSION... /ISSUED 453 PM EDT SUN JUN 24 2012/

..TORNADO WATCH UNTIL 8 PM EDT FOR MUCH OF THE REGION...
..LOCALLY HEAVY RAINFALL POSSIBLE THROUGH AT LEAST TONIGHT...

DISCUSSION...TROPICAL STORM DEBBY IS NEARLY STATIONARY OVER THE
CENTRAL GULF WHILE A LARGE HIGH PRESSURE SYSTEM IS STRENGTHENING
OVER THE SOUTHERN PLAINS. A BROAD TROUGH IS LOCATED OVER THE
NORTHEAST AND MID ATLANTIC STATES. DEEP MOISTURE IN PLACE COMBINED
WITH SIGNIFICANT INSTABILITY IS STILL RESULTING IN SHOWER AND
THUNDERSTORM FORMATION OVER PORTIONS OF THE AREA, ALTHOUGH THE
MOST ORGANIZED ACTIVITY IS SHIFTING NORTH. THE POTENTIAL FOR
TORNADOES STILL EXISTS, BUT THE RISK IS CERTAINLY MUCH LOWER THAN
EARLIER THIS AFTERNOON. RECENT SATELLITE IMAGERY SHOWS THAT AN
ORGANIZED LINE OF CONVECTION IS ADVANCING STEADILY EAST THROUGH
THE GULF WHILE OTHER ACTIVITY IS FORMING SOUTH AND WEST OF CUBA.
BOTH OF THESE FEATURES, COMBINED WITH A STRENGTHENING LOW LEVEL
JET, WILL LIKELY AT LEAST AID IN THE DEVELOPMENT OF MORE SHOWERS
AND THUNDERSTORMS ACROSS THE LOCAL AREA LATER THIS EVENING AND
OVERNIGHT. A FEW STORMS COULD CONTAIN STRONG WINDS AND GIVEN THE
OVERALL ENVIRONMENT, ISOLATED SEVERE AND TORNADIC STORMS CANNOT BE
RULED OUT THROUGH THE NIGHTTIME HOURS.

LATEST MODEL GUIDANCE SUGGESTS DEBBY MAY STRENGTHEN SLIGHTLY
DURING THE NEXT 24 HOURS AS IT MOVES SLOWLY NORTHEAST. STRONG
WINDS BELOW H7 COMBINED WITH CONSIDERABLE MOISTURE AND SUFFICIENT
INSTABILITY WILL RESULT IN MORE SHOWERS AND STORMS ON MONDAY. A
FEW STORMS MAY AGAIN BECOME STRONG TO SEVERE AS MID LEVEL LAPSE
RATES REMAIN RELATIVELY STEEP AND HELICITY IS FORECAST TO STAY
QUITE IMPRESSIVE. HOWEVER, SLIGHTLY DRIER AIR WILL ARRIVE IN THE
LOW LEVELS.

THE LATEST MODEL RUNS SHOW THAT DEBBY WILL MOVE TOWARDS THE
PANHANDLE OR NORTHEASTERN FLORIDA GULF COAST SOMETIME BETWEEN
MONDAY NIGHT AND WEDNESDAY. CONSIDERABLE MOISTURE WILL STILL BE
ENTRAINED OVER THE LOCAL AREA THROUGH MID WEEK WITH AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY.
AS THE REMNANTS OF DEBBY WEAKEN AND SHIFT AWAY FROM THE AREA, A
WESTERN ATLANTIC RIDGE WILL BUILD WITH SOMEWHAT DRIER AIR
OVERTAKING THE REGION.

AVIATION...18Z ISSUANCE...VCSH AND VCTS ASSIGNED TO THE
TERMINALS AS CONSIDERABLE MOISTURE AND INSTABILITY WILL REMAIN IN
PLACE. SOUTHEAST WINDS WILL CONTINUE WITH GUSTS AROUND 20 KNOTS AT
TIMES. WHILE PREVAILING VFR IS EXPECTED, BRIEF MVFR OR IFR
CONDITIONS ARE POSSIBLE.

MARINE...A SOUTHEAST WIND HAS INCREASED OVER THE NORTHERN GULF
WATERS AND THESE WINDS WILL BE IN THE RANGE OF 20-25 KT THROUGH
MONDAY (WITH GUSTS NEAR 30 KT). ELSEWHERE, WINDS WILL RANGE FROM
15-20 KT WITH EXERCISE CAUTION STATEMENTS WARRANTED. ADVISORY
LEVEL SEAS WILL PERSIST OVER THE OFFSHORE GULF WATERS THROUGH
MONDAY WITH EXERCISE CAUTION STATEMENTS ELSEWHERE. CONDITIONS
WILL BEGIN TO IMPROVE LATE TUESDAY INTO WEDNESDAY.

FIRE WEATHER...NO SIGNIFICANT CONCERNS AS CONSIDERABLE MOISTURE
WILL REMAIN IN PLACE THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  84  77  89 / 70 60 40 50
FORT LAUDERDALE  77  85  78  89 / 70 60 40 50
MIAMI            78  85  77  88 / 70 50 40 50
NAPLES           76  85  77  86 / 80 60 50 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-GULF WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO
     60 NM.

&&

DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...54/BNB
Hazardous weather outlook, Jun 24, 8:00 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EDT SUN JUN 24 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
251030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
800 PM EDT SUN JUN 24 2012

...TORNADO WATCH IN EFFECT THROUGH 5 AM MONDAY COLLIER, GLADES, HENDRY COUNTIES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

TORNADOES: ISOLATED TORNADOES ARE POSSIBLE TONIGHT, PARTICULARLY
ACROSS COLLIER, GLADES AND HENDRY COUNTIES WHERE A TORNADO WATCH
IS IN EFFECT UNTIL 5 AM MONDAY.

WATERSPOUTS: ISOLATED WATERSPOUTS ARE POSSIBLE OVER THE LOCAL
WATERS TONIGHT.

FLOODING: STREET FLOODING OR FLOODING OF LOW LYING AREAS,
ESPECIALLY WITHIN URBAN LOCALES WILL REMAIN A POSSIBILITY WHERE
ANY HEAVY RAINFALL BECOMES CONCENTRATED.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE. THE
PRIMARY IMPACTS WILL BE OCCASIONAL LIGHTNING STRIKES, LOCALLY
HEAVY RAINFALL, AND GUSTY WINDS OF 45 TO 55 MPH.

WIND: SUSTAINED WINDS WILL AVERAGE 20 TO 25 KNOTS OVER THE GULF
WATERS, WHERE A SMALL CRAFT ADVISORY IS IN EFFECT. IN ADDITION,
GUSTY WINDS OF 45 TO 55 MPH COULD OCCUR AT ANY LOCATION WITH A
FEW SHOWERS OR STORMS.

WAVES: SEAS MAY EXCEED 9 FEET OVER THE OFFSHORE GULF WATERS, WELL
WEST OF NAPLES.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE
GULF COAST BEACHES, WITH A SLIGHT RISK ALONG THE ATLANTIC COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLENTY OF MOISTURE WILL KEEP THE RAINFALL CHANCES UP THROUGH THE
FIRST HALF OF THE WEEK AS TROPICAL STORM DEBBY BEGINS TO TRACK
WEST ALONG THE NORTHERN GULF COAST STATES AWAY FROM OUR LOCAL
AREA. A RETURN TO NEAR NORMAL CONDITIONS WILL BE POSSIBLE BY THE
END OF THE WEEK.

RIP CURRENT RISK WILL REMAIN ELEVATED INTO THE FIRST HALF OF THE
WEEK ALONG THE GULF COAST DUE TO MODERATE SOUTHERLY WINDS AND A
NORTHWEST SWELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jun 24, 5:47 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT SUN JUN 24 2012

FLZ067-068-168-242215-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
547 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALM BEACH COUNTY

* UNTIL 615 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES NORTHWEST OF BOYNTON BEACH...AND MOVING
  NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING STRONG WIND
  GUSTS AND IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES.

* THE STORM WILL AFFECT...
  GREENACRES CITY...
  GOLDEN LAKES...
  HAVERHILL...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THIS THUNDERSTORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHERN FLORIDA.

LAT...LON 2651 8008 2651 8027 2685 8029 2684 8004
      2680 8003 2669 8003
TIME...MOT...LOC 2146Z 185DEG 20KT 2657 8014

GREGORIA
Special weather statement, Jun 24, 6:09 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
609 PM EDT SUN JUN 24 2012

FLZ067-068-168-242245-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
609 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PALM BEACH COUNTY

* UNTIL 645 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR HAVERHILL...AND MOVING NORTH AT 25 MPH.

* THE STORM WILL AFFECT...
  HAVERHILL...
  RIVIERA BEACH...
  NORTH PALM BEACH...
  JUNO BEACH...
  JUPITER...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THIS THUNDERSTORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR TORNADOES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
SOUTHERN FLORIDA.

LAT...LON 2662 8004 2661 8003 2664 8023 2696 8017
      2696 8015 2698 8014 2698 8008 2696 8007
      2693 8006 2680 8003 2663 8003
TIME...MOT...LOC 2209Z 192DEG 22KT 2671 8011

GREGORIA
Local storm report, Jun 24, 6:22 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
622 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TORNADO          10 WNW ROCK ISLAND      26.19N 81.49W
06/24/2012                   COLLIER            FL   TRAINED SPOTTER

            TORNADO SPOTTED BY TRAINED SPOTTER JUST NORTH OF
            ALLIGATOR ALLEY ABOUT 10 MILES WEST OF STATE ROAD 29.

1235 PM     TORNADO          8 SW IMMOKALEE          26.34N 81.53W
06/24/2012                   COLLIER            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO AT THE INTERSECTION OF
            IMMOKALEE ROAD AND EVERGLADES BLVD.

&&

BAXTER
Local storm report, Jun 24, 7:17 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
717 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     WATER SPOUT      6 E JUPITER             26.93N 80.00W
06/24/2012                   AMZ650             FL   EMERGENCY MNGR

&&

MJB
Local storm report, Jun 24, 7:18 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
718 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TORNADO          WEST PALM BEACH         26.71N 80.06W
06/24/2012                   PALM BEACH         FL   TRAINED SPOTTER

            POSSIBLE TORNADO REMOVED A ROOF OFF OF A GARAGE AT THE
            INTERSECTION OF WELLINGTON RD AND MERCER AVE.

&&

BAXTER
Special weather statement, Jun 24, 8:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT SUN JUN 24 2012

FLZ069-070-075-250115-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
812 PM EDT SUN JUN 24 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIER COUNTY
  MAINLAND MONROE COUNTY

* UNTIL 915 PM EDT

* AT 806 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES
  WEST OF NAPLES TO 20 MILES SOUTH OF CAPE ROMANO ...AND MOVING
  NORTHEAST AT 35 TO 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CAPE ROMANO...
  BELLE MEADE...
  NORTHWEST CAPE SABLE...
  GOLDEN GATE...
  EVERGLADES CITY...
  CARNESTOWN...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
SOUTHWESTERN FLORIDA.

LAT...LON 2633 8184 2632 8167 2642 8166 2644 8156
      2618 8118 2586 8099 2531 8086 2513 8090
      2512 8107 2522 8118 2525 8118 2534 8112
      2522 8093 2535 8107 2541 8101 2550 8121
      2579 8128 2589 8168 2584 8168 2584 8169
TIME...MOT...LOC 0011Z 242DEG 34KT 2626 8210 2567 8166
          2559 8162 2466 8119

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:40 PM EDTSpecial Marine WarningMFL35 min
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe47 min
Jun 24, 9:05 PM EDTSpecial Weather StatementMFLCollier, Hendry40 min
Jun 24, 9:12 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry63 min
Jun 24, 9:22 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach38 min
Jun 24, 9:56 PM EDTSpecial Marine WarningMFL94 min
Jun 24, 10:15 PM EDTSpecial Weather StatementMFLGlades, Hendry30 min
Jun 25, 2:17 AM EDTCoastal Flood StatementMFLCollier25 hr
Jun 25, 2:17 AM EDTRip Current StatementMFLCollier66 hr
Jun 25, 8:16 AM EDTSpecial Marine WarningMFL59 min
Jun 25, 8:56 AM EDTSevere Thunderstorm WarningMFLCollier49 min
Jun 25, 9:40 AM EDTSpecial Weather StatementMFLGlades35 min
Jun 25, 10:14 AM EDTSpecial Weather StatementMFLHendry31 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.